Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Stability theory for difference approximations of mixed initial boundary value problems. I

Author: Heinz-Otto Kreiss
Journal: Math. Comp. 22 (1968), 703-714
MSC: Primary 65.67
MathSciNet review: 0241010
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H.-O. Kreiss, "Difference approximations for the initial-boundary value problem for hyperbolic differential equations," Numerical Solutions of Nonlinear Differential Equations, Proc. Adv. Sympos., Madison, Wis., 1966, Wiley, New York, 1966. MR 35 #5156. MR 0214305 (35:5156)
  • [2] S. Osher, Systems of Difference Equations with General Homogeneous Boundary Conditions, BNL 11246, Brookhaven National Laboratory, Appl. Math. Dept.
  • [3] T. Kato, Perturbation Theory for Linear Operators, Die Grundlehren der math. Wiss., Band 132, Springer-Verlag, New York, 1966. MR 34 #3324. MR 0203473 (34:3324)
  • [4] V. Thomée, "Estimates of the Friedrichs-Lewy type for mixed problems in the theory of linear hyperbolic differential equations in two independent variables," Math. Scand., v. 5, 1957, pp. 93-113. MR 19, 1059. MR 0092082 (19:1059d)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.67

Retrieve articles in all journals with MSC: 65.67

Additional Information

Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society